# SDR FDEA201310202556

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 64,019 hours, 11,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2047
- Condition: Failed
- Location: Emergency Light
- Part time: 3,668 hours, 1,613 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  R & R BATTERY SUPPLY IAW MM 33-51-01-4, OPS CHECKED NORMAL.
